# SDR AU990541

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Jammed
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) ELEVATOR TRIM SYSTEM JAMMED.  THE JAMMING FREED ITSELF DURING LANDING.  INVESTIGATION COULD FIND NO FAULTS IN THE TRIM SYSTEM.  SYSTEM LUBRICATED AND SYSTEM CHECKED OK THROUGH THE FULL RANGE.
